Im 46 and I recently had a bad allergic reaction (to Tribx90 of all things). My doc put me on prednisone but at a low dosage (40mg/day for 4 days, 20mg/day for the next four days, 20mg every other day for the last 4 doses) to help me with the hives since nothing else is working. I am aware of the possible side effects but should I experience them in any real noticeable way with that low of a dose? Everything I have read from people is bad but they were all on much larger doses for much longer of a time. Should I worry at all cuz the lifting has been going well for me but the hives have been brutal. Is there anything I should take for the 2 weeks I am on it? I already know I should take calcium and vitamin D. I’ll take any tips anyone can give. thanx.
Lots of water. Lots and lots of water.
Its just a short dose pack, dont worry. You will probably have less joint issues over the next month.
Yeah, I have nothing good to say about prednisone, but I was on it for a much longer time and for a much higher dose (the dosage was so high, that I had to have my surgeons call the pharmacist every time I had to fill the prescription–the pharmacist could not believe how high the dosage was).
Google the negative side effects of prednisone, and you will find common and severe side effects. I had fully 70% of the severe side effects, and it took me another year after coming off of it to get rid of the visible side effects it caused.
Yeah. That stuff sucks. But again, I was on over triple that dosage, and for almost a year. I seriously doubt that your dosage will cause a problem for you.